# SDR FDEA201011184412

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,367 hours, 28,147 cycles
- Engine: Pwa JT8D9
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE.  LOUD NOISE AROUND MAIN ENTRY DOOR.  NO DOOR LIGHTS.  HANDLE IN PROPER  POSITION.  UPON ACFT ARRIVAL FOUND L-1 DOOR T/E NOT FULLY CLOSED.  OPENED AND CLOSED DOOR SEVERAL TIMES WITH NO DEFECTS NOTED. PERFORMED INSP OF L-1 DOOR WITH NO DEFECTS NOTED.  NO ACFT PRESSURIZATION  DEFECTS NOTED.  REF MM 21-31-000-5-0/ 52-11-001-6-0.  ACFT OK FOR SERVICE.
